# SDR SWAA2021052108752

- Difficulty date: August 15, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 66,145 hours, 39,042 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION FITTING - LOWER OUTBOARD LUG HAS CORROSION ON OUTER FACE. / ACCOMPLISHED E.A. 1-A57-3246 AND MT 757-RCB-04-01 ON LOWER OUTBD LUG OUTER FACE.(SPOT FACED) REF. D&M ENTERPRISES A/R W.O. SSR #1237
